# SDR REXA2015041300384

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 16,888 hours, 10,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BOTH GALLEY & AFT FLIGHT ATTENDANT STATION EMER FLASHLIGHTS INOPERATIVE.  R & R ALL 3 EMER FLASHLIGHTS IAW AMM 25-61-02.  PART NR ON & OFF P2-07-0001-214.
